# SDR DALA2016022801511

- Difficulty date: February 27, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 62,883 hours, 45,830 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 1174-1193
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT FWD LOWER CORNER RING PAN BS 1174-1193.  FASTENERS AND DAMAGE WERE REMOVED IAW SRM 51-30-2, 51-30-5 AND 53-05, FIG 122.  REPAIR PARTS WERE FABRICATED IAW SRM 53-05, FIG 122.  REPAIR PARTS WERE TREATED/PAINTED IAW SRM 51-10-3, PAR 14 AND 21.  REPAIR PARTS WERE INSTALLED IAW SRM 53-05, FIG 122 AND ER/AS 493648-14MA, REV A AND 487747-14MA REV ORIGINAL.
